# SDR AALA202210060556

- Difficulty date: September 22, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON RIGHT TRANSITION PANEL LOCATED BETWEEN 500 AND 500H AND STR L25R. REMOVED AND REPLACED CORRODED TRANSITION PANEL WITH SERVICEABLE TRANSITION PANEL PER AARD 51-00-51.
